# SDR 05FDEA01075

- Difficulty date: April 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AC BAY, FROM FRAME 39 TO 40 AND FROM STR 55-51 RT HAS AREAS OF CORROSION ON SKIN.  REMOVED CORROSION PER SRM 51-74-10.  FOUND ALL AREAS TO BE WITHIN LIMITS PER EA6-5310-87784.  C/W EA 6-5310-87784.  INSTALLED FASTENERS PER A310 SRM 51-40-21.  RESTORED SURFACE PROTECTION PER A310 SRM 51-75-10.
